MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-1.5-30
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.Photos of the device were provided by the customer.All information reasonably known as of 18 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint comp-(b)(4).
 
Event or Problem Description
It was reported that the feeding tube had a "split/fracture in the tube of the jejunal limb near the gastric limb hole." when contrast was injected in the jejunal limb, it was seen flowing into the stomach and not into the jejunal limb.No patient injury was reported and no medical treatment was required.Additional information received 05-aug-2020 indicated that the feeding tube was inserted (b)(6) 2020 and removed on (b)(6) 2020.It was reported as "broken, aspirating milk from g tube [gastric tube].".
 
Additional Manufacturer Narrative
Photos of the device were reviewed; however, the photos were not clear enough to show the reported incident.Root cause could not be determined.All information reasonably known as of 04 oct 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for lot aa8330n30 was reviewed and the product was produced according to product specifications.The investigation remains in progress.All information reasonably known as of 15 sep 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 1.5 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10424785
Report Number9611594-2020-00160
Device Sequence Number11447517
Product Code KNT
UDI-Device Identifier00350770440859
UDI-Public00350770440859
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2020
Device Model Number8270-16-1.5-30
Device Catalogue NumberN/A
Device Lot NumberAA8330N30
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer08/28/2020
09/17/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/15/2020
10/05/2020
Patient Sequence Number1
Patient Age8 YR
Patient Weight22